Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces


Authors: Simon Gindikin and Bernhard Krötz
Journal: Trans. Amer. Math. Soc. 354 (2002), 3299-3327
MSC (2000): Primary 22E46
DOI: https://doi.org/10.1090/S0002-9947-02-03012-X
Published electronically: April 3, 2002
MathSciNet review: 1897401
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define a distinguished boundary for the complex crowns $\Xi \subseteq G_{\mathbb{C} } /K_{\mathbb{C} }$ of non-compact Riemannian symmetric spaces $G/K$. The basic result is that affine symmetric spaces of $G$ can appear as a component of this boundary if and only if they are non-compactly causal symmetric spaces.


References [Enhancements On Off] (What's this?)

  • [1] D. N. Akhiezer, and S. G. Gindikin, On Stein extensions of real symmetric spaces, Math. Ann. 286 (1990), 1-12. MR 91a:32047
  • [2] L. Barchini, Stein Extensions of Real Symmetric Spaces and the Geometry of the Flag Manifold, Math. Ann., to appear.
  • [3] D. Burns, S. Halverscheid, and R. Hind, The Geometry of Grauert Tubes and Complexification of Symmetric Spaces, preprint.
  • [4] J. Faraut, and A. Koranyi, Analysis on symmetric cones, Oxford University Press, Oxford, 1994. MR 98g:17031
  • [5] L. Geatti, Invariant domains in the complexifiaction of a non-compcat Riemannian symmetric space, J. Algebra, to appear.
  • [6] S. Gindikin, Tube domains in Stein symmetric spaces, Positivity in Lie theory: open problems, de Gruyter, Berlin, 1998, pp. 81-97. MR 99i:32041
  • [7] S. Gindikin, and B. Krötz, Invariant Stein domains in Stein symmetric spaces and a non-linear complex convexity theorem, IMRN 18 (2002), 959-971.
  • [8] S. Gindikin, B. Krötz, and G. Ólafsson, Hardy spaces for non-compactly causal symmetric spaces and the most continuous spectrum, MSRI preprint 2001-043.
  • [9] S. Gindikin, and T. Matsuki, Stein Extensions of Riemann Symmetric Spaces and Dualities of Orbits on Flag Manifolds, MSRI preprint 2001-028.
  • [10] S. Helgason, Differential Geometry, Lie groups, and symmetric spaces, Academic Press, 1978. MR 80k:53081
  • [11] J. Hilgert, and G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Academic Press, 1996. MR 97m:43006
  • [12] A. W. Knapp, Lie Groups Beyond an Introduction, Birkhäuser, 1996. MR 98b:22002
  • [13] B. Krötz, and K.-H. Neeb, On Hyperbolic Cones and Mixed Symmetric Spaces, J. Lie Theory 6 (1996), 69-146. MR 97k:17007
  • [14] B. Krötz, and R. J. Stanton, Holomorphic extensions of representations: (I) automorphic functions, preprint.
  • [15] B. Krötz, and R. J. Stanton, Holomorphic extensions of representations: (II) geometry and harmonic analysis, preprint.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E46

Retrieve articles in all journals with MSC (2000): 22E46


Additional Information

Simon Gindikin
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
Email: gindikin@math.rutgers.edu

Bernhard Krötz
Affiliation: The Ohio State University, Department of Mathematics, 231 West 18th Avenue, Columbus, Ohio 43210-1174
Email: kroetz@math.ohio-state.edu

DOI: https://doi.org/10.1090/S0002-9947-02-03012-X
Keywords: Riemannian symmetric spaces, non-compactly causal symmetric spaces
Received by editor(s): November 2, 2001
Published electronically: April 3, 2002
Additional Notes: The first author was supported in part by NSF-grant DMS-0097314 and the MSRI
The second author was supported in part by NSF-grant DMS-0070816 and the MSRI
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society